# SDR SWAA2022051295672

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,991 hours, 31,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR CUTOUT SECTION FWD SHIELDS HAVE CORROSION EVIDENCE AROUND THE HOLE FASTENER. / [01] REMOVED CORROSION AFT CARGO COMP DOOR CUTOUT FWD SHIELDS PER B737-700 REF SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.031' TOOL USED :DAKOTA ULTRA SONICS B/C: 16686 CALIBRATION DUE 06/22;[04] EVALUATED REWORKED AREA .ORIG. MAT. 0.050';MAT.REMAINING 0.031';MAT. LOST 0.019';FOUND TO BE OUT OF LIMITS. PER REF B737-700 SRM 53-60-15-1A-1;[05] VERIFIED STEP 4.;[06] LOCATED AND DRILLED NEW SHIELDS PLATE PER B 737-700 REF SRM 51-40-05-0G-0;[07] VERIFIED STEP 6. OK TO TREAT AND PRIMER.;[08] TREATED AND PRIMED HOLES ON NEW SHIELDS PLATE PER B 737-700 AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[09] VERIFIED STEP 8.;[10] REMOVED CORROSION AT AFT CARGO COMPART FWD SHIELD; PERFORMED NDT INSPECTION AND FOUND OUT OF LIMITS AS PER REF B737 SRM 51-10-02-0G-0 AND SRM 53-60-15-1A-1; LOCATED AND DRILLED NEW FWD SHIEL AS PER REF B737 SRM 51-40-05-0G-0.;[11] VERIFIED STEP 10.
